# SDR LR7A06097

- Difficulty date: August 7, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 38,104 hours, 22,865 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Brace
- Part number: LS2707
- Condition: Cracked
- Location: Fs 968
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C 2 CHECK PER JOB CARD HC5313, FOUND LT UPPPER BULKHEAD BRACE CRACKED AT FS 968, WL 280, LBL 16.  REPLACED BRACE IAW SMP583 CHAP 51-70 & 51-60.
